# SDR FDKA2010060600136

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 16,421 hours, 15,719 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY EXIT WINDOW SQUEALS LOUDLY.	RE-SECURED SIDE WINDOW SEAL.
